# SDR TWRA9674

- Difficulty date: June 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609FF
- Make and model: Boeing 747121
- Aircraft serial: 20354
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276001
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND LEFT EXTERIOR 3RD EVAC LIGHT IS INOP.  REPLACED FUSE FOR EXTERIOR LIGHT ASSEMBLY.  OPS CHECK OK MM 33-51-00.  (M)
